Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On $ \mathcal{M}$-harmonic Bloch space


Authors: Miroljub Jevtić and Miroslav Pavlović
Journal: Proc. Amer. Math. Soc. 123 (1995), 1385-1392
MSC: Primary 32A37; Secondary 30D45, 46E99
MathSciNet review: 1264815
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that many of the characterizations of analytic Bloch functions also characterize $ \mathcal{M}$-harmonic Bloch functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A37, 30D45, 46E99

Retrieve articles in all journals with MSC: 32A37, 30D45, 46E99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1264815-0
PII: S 0002-9939(1995)1264815-0
Keywords: Bloch space, $ \mathcal{M}$-harmonic functions
Article copyright: © Copyright 1995 American Mathematical Society